Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Saeki's improvement of the Vitali-Hahn-Saks-Nikodým theorem holds precisely for Banach spaces having cotype


Author: Paul Abraham
Journal: Proc. Amer. Math. Soc. 116 (1992), 171-173
MSC: Primary 46B20
MathSciNet review: 1095219
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a Banach space $ X$ has nontrivial cotype if and only if given any $ \sigma $-field $ \Sigma $ and any sequence $ {\mu _n}:\Sigma \to X$ of strongly additive vector measures such that for some $ \gamma \geq 1,\lim {\sup _{n \to \infty }}\left\Vert {{\mu _n}\left( E \right)... ...nf _{n \to \infty }}\left\Vert {{\mu _n}\left( E \right)} \right\Vert < \infty $ for each $ E \in \Sigma $ then $ \left\{ {{\mu _n}:n \in \mathbb{N}} \right\}$ is uniformly strongly additive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1095219-9
PII: S 0002-9939(1992)1095219-9
Keywords: Vitali-Hahn-Saks-Nikodym Theorem, Vitali-Hahn-Saks Theorem, Banach spaces having cotype
Article copyright: © Copyright 1992 American Mathematical Society